Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Premature ejaculation, tiredness, fast heart beat after using SSRI prozac and zoloft

i want to quit madturbation and want to increase my intercourse duration. i m facing premature ejaculation. i also feel excessive tiredness everytime i released. i have used SSRI prozac and zoloft but after thst my heart beat goes very fadt after i wake up in afternoon mostly. i dont know what to do to overcome all these issues.
Wed, 9 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Urologist 's  Response
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have problem of Premature ejaculation and ave been taking SSRI inhibitors to delay ejaculation.
SSRI inhibitors are anti depressants and are known to have side effects like palpitation and headache etc.

In absence of any major health issue cause of premature ejaculations is mind related and due to performance anxiety.
Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
If you are married take your wife into confidence and discuss your problem with her as her co-operation is very important to resolve your issue.

Please consult qualified Urologist or Sexologist to learn to modify sex techniques like start and stop technique or squeeze technique to delay ejaculation .This will take time to get the results which is definite to happen.
Dr.Patil..

I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my name is crystal I took my anxiety medicine, which is generic to Zoloft and I also took albuterol with it right after I took it. I was having blurred vision, racing heartbeat and tingling feeling all through out my body for hours. I finally came back home and I slept and woke up and now I am fine. Im just a little worried if Im going to be having any problems with anything.

doctor1 MD

My son is 11 yrs old. He used to be in the swimming team but once when he was in training, he felt chest pains and out of breath as well as a bit dizzy. The trainers let him lie down and he felt better and he was taken to the hospital for ECG and echodiagram. The results were normal. We also had him take the treadmill test. All tests are normal. After a few weeks, he went back to training and the same thing happened, we thought it must be because his traning is in the morning and maybe his blood sugar level is low. Nevertheless, we stopped his swimming trainings. Several weeks ago, we went on a vacation and after swimming in the beach for a while, he suddenly felt that his heart rate s very fast so i just asked him to lie down and rest. It went away but that night during dinner, he complained of fast heart beat again and had to lie down in the restaurant. I could feel his heartbeat when i put my hand on his chest. We were thinking, maybe he just lacked sleep cause he had been sleeping very late at nite and waking up real early the past few days. Just tonight, after dinner, he complained again of fast heart rate. Since we have a BP and pulse monitor at home, i checked him and got a heart rate of 124 on his left wrist and 195 pulse rate on his right. BP is 96/58 on his left and 105/62 on his right. He used to tell me too that sometimes he would feel that his heart rate would suddenly gets fast. Should we get some more test? Is this normal for a kid his age? Should he stop all forms of exercise and start eating a strict diet? He s 135cm tall and is around 35 kg in weight.

doctor1 MD

I am 15 year old girl with 75kg weight .....my heart often starts beating very very fast...even when im just walking or standing...or when I use stairs...also when i use a deodrant or a perfume..please tell me ..why is it happening..and what should I do .

Recent questions on  Sertraline

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

It is the weekend and am concerned about blood pressure. Last 3 readings: 140/88, 133/106, 137/105. Also have pounding headache in back of skull and top of head like a throbbing migraine. Saw my primary in May. All blood tests and EKG normal. Was taking Lisinopril HCTZ 20/12.5. My concern was swollen ankles so Dr. switched me to Lisinopril tabs 20mg & Lasix 40mg. I have not felt well since the switch. I have been treated for HBP about 15 years, am 56 and do smoke. Last 2 days have taken Lisinopril twice a day and 1/2 Lasix. Dr. told me I could do that as long as I monitor myself. Have not had numbers in 100s for a long time. Other medications are Aciphex 20mg, trazodone 100mg, sertraline 150mg and the lisinopril 20mg & lasix. I just do not feel well and need some advice. I will call my dr. on Monday to discuss. Thank you.

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR IS FALLING OUT I HAVE A LARGE BALD SPOT ON THE TOP OF MY HEAD. I AM A FEMALE COULD THE MEDICATION CAUSE MY HAIR LOSS I HAVE BE USING THE MEDICATION FOR 3 YEARS

doctor1 MD

HI, i was prescribed Zoloft about 2 months ago and since then i have gained 7 pounds (still exercise and diet 7 days a week tho), have had nose bleeds, none stop spotting, headaches and absolutely no energy. I am also on the birth control pill and embien for sleep. Could all the medicines I m on be causing all these problems I am having or is it just due to Zoloft?

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.